# SDR AALA202108315205

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N809AA
- Make and model: Boeing 787-8
- Aircraft serial: 40627
- Aircraft time: 22,032 hours, 2,842 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Broken
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN OVERHEAD FLIGHT ATTENDANT REST FORWARD DOOR ESCAPE HATCH HAS BROKEN LANDYARD. REPLACED LANYARD PER AMM DMC B787-A-52-53-06-00B-311A-A.
